Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • December 31, 2007
  • 10:47 AM

Hi i am from turkey. İ am a testicular cancer patient, and getting some chemothrapy
After my first cycle a some mild sensitiveness to sounds was what i experienced. After 4 days İ went away. İ was not aware what was going on. After my second cycle again i experienced tinnitus and severe hyperacusis, even talks hurt me. But some differences from 1 cycle. İ experienced (shower,flushing, newspaper, and plastic bag) sounds really irritated me moreover I couldn’t ignore the background noise; in traffic, in malls, in atriums. İ could hardly hear others talk. After 3 weeks long. Hyper acusis resolved. My right is just fine. İ feel some fullness and presssure in my left ear but of course i feel beter than before. İ can hear in traffic but still in malls the noise still supress talks. İ dont know if it is due to hyper acusis. İ dont know why i experienced such things i was depressed and great anxious about chemo.
Maybe some hearing loss becasue of cisplatin (chemo medic)

- Left ear fullness (not always)

- Right ear is clear

- Tinnitus in both ears (left is worse than right)

- Tinnitus increases when i sleep and lie down

- When i yawn i hear loud sounds of ringings, roar and buzzing

- Sometimes (not always) some sounds (not loud ones) pop my ear drum or something there I dont know quite what

- When i swallow i hear click of my ear bones

- No more sounds hurt me

- Difficulty ignoring background noise at malls

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?